Associativity in monoids and categories
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 40 (2001) no. 1, pp. 47-53
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_2001_40_1_a6,
author = {Cz\'edli, G\'abor and Horv\'ath, Eszter K. and Klukovits, Lajos},
title = {Associativity in monoids and categories},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {47--53},
year = {2001},
volume = {40},
number = {1},
mrnumber = {1904684},
zbl = {1038.18002},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_2001_40_1_a6/}
}
TY - JOUR AU - Czédli, Gábor AU - Horváth, Eszter K. AU - Klukovits, Lajos TI - Associativity in monoids and categories JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 2001 SP - 47 EP - 53 VL - 40 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_2001_40_1_a6/ LA - en ID - AUPO_2001_40_1_a6 ER -
%0 Journal Article %A Czédli, Gábor %A Horváth, Eszter K. %A Klukovits, Lajos %T Associativity in monoids and categories %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 2001 %P 47-53 %V 40 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_2001_40_1_a6/ %G en %F AUPO_2001_40_1_a6
Czédli, Gábor; Horváth, Eszter K.; Klukovits, Lajos. Associativity in monoids and categories. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 40 (2001) no. 1, pp. 47-53. http://geodesic.mathdoc.fr/item/AUPO_2001_40_1_a6/